| Catalog Number |
CU-22122-F |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2026, the needle cannual separated from hub during used on the patient.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
Additional Manufacturer Narrative
(b)(4).The customer provided one video for analysis; the complaint of a cannula separating from the hub was confirmed.Signs-of-use were observed inside the sample, which confirms the report that the defect was observed during use.A device history record review was performed, and no relevant findings were identified.The report that a needle cannula separated from the hub was confirmed through analysis of the customer supplied video.A device history record review was performed and did not reveal any relevant findings.Based on the customer report, the supplied video, and the comments from manufacturing, the likely root cause is manufacturing related.Non-conformance was initiated to further investigate this complaint.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "on (b)(6) 2026, the needle cannual separated from hub during used on the patient.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".